# SDR QMLA2024080520096

- Difficulty date: August 5, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N911NM
- Make and model: Bell 429
- Aircraft serial: 57031
- Aircraft time: 7,808 hours, 18,172 cycles
- Engine: Pwc PW207D
- Engine time: 7,196 hours, 16,703 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 429375008107
- Part serial: 10100050
- Condition: Damaged
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PILOT WRITE UP,  DURING CRUISE FLIGHT L MFD (DU) DIMMED AND COULD NOT BE ADJUSTED BRIGHTER. ALSO AN ACRID SMELL WAS NOTABLE IN A/C. NO WARNING LIGHTS ILLUMINATED.  AT BASE REMOVED DISPLAY UNIT FROM INSTRUMENT PANEL AND INSPECTED WIRES FOR ANY TYPE OF DAMAGE OR BURNT AREAS NO DEFECTS NOTED. TURNED POWER ON. EVERYTHING POWERED UP NORMALLY AND THE DISPLAY UNITS WERE BOTH THE SAME BRIGHTNESS.  WITHIN A FEW SECONDS A SMOKE/BURNING LIKE SMELL CAME FROM THE LEFT, CENTER, DU.  CALLED MCAS AND TOOK THE ACFT OUT OF SERVICE.
